Jump to content
CrazyBoards.org

Vyvanse-SERIOUS anxiety...anyone else??


Recommended Posts

Before going on it, I think I’d heard that people had less side effects on it. 

Ive been on it for 3-4 months now, and the anxiety is actually increasing as time goes by! Unless my plummeting estrogen is causing it, I think it can do that. 

Ive already lowered the dose once from 50 to 40. Wondering if it’ll still work if I lower it yet another 10 mgs...

See pdoc on Friday need to decide what to do before then. Lower vyvanse more and chance it not working at all? Or just going back to Adderall. 

Open to any ideas/opinions. 

And really wondering if it’s happened to anyone else. 

Edited by DammitJanet
Link to comment
Share on other sites

27 minutes ago, looking for answers said:

obviously stimulants can have that effect. For me they actually help my anxiety. adderall i have more anxiety on than vyvanse, significantly, but less than i would off of it. BUt TBH IN MY EXPERIENCE i was anxiety free in vyvanse. It was a wonder drug for me all the way around, damn side effects. Good luck!

What dose were you on?

though not sure it would be effective at a lower dose. 

Edited by DammitJanet
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...